# SDR R7MR35727

- Difficulty date: August 15, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N396LG
- Make and model: Snias AS350B3
- Aircraft serial: 3336
- Engine: Tmeca ARRIEL1
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 355A11003000
- Part serial: 21578
- Condition: Delaminated
- Location: Main Rotor
- Part time: 415 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE HAS DELAMINATION ON TOP TRAILING EDGE APPROXIMATELY 320 MM FROM TIP.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
